Write a review

Botox Did Not Work As Described

I had a Botox injection in my forehead and in the...

I had a Botox injection in my forehead and in the area near the eyes to reduce "crow feet effect". Three days after the procedure the eyelid of my right eye drooped so that my eye is a sleeping position e.g. fully closed.

That was my second injection, the first one was without any complications. I contacted my doctor and he said he could not do anything and was not bothered to do anything because I had signed the consent form.

However, before the procedure he said that complications are rare and did not mention a possibility of a drooping eye at all. Now I am depressed, unable to perform my normal duties.

I contacted many other places and the only answer I heard that it would vanish by itself over some time. One week passed, my eye is fully closed. What shall I do now? Should I be put down?

Body Laser Clinic, Essex House

He left me without any basic advice and contributed even more to my depression. He never answered my calls nor any of his PAs.He did not e[plain me the possibility of such a complication, on the contrary it was made clear that it would be very unlikely.

Was this review helpful? 5 others found this helpful

Comments (3)

Also, 3 days is a bit early for botox to have its full effect, so I'd not be surprised if some of this lid droop is just swelling from the injection (which hopefully will clear up soon)!
  • Reply
Hello, It is nearly two weeks since I had a Botox injection. The swelling is gone, but the eye is still closed. Because my vision is impaired, I fell down in my garden yesterday and dislocated my shoulder. It was quite severe that I had a reduction under anaestetics in a local hospital. And the doctor is enjoying his time whilst spending my money.
  • Reply
Sorry this happened to you. :( It seems that some botox diffused into your levator palpebrae (lid-opening)muscle..this This can happen when the botox is injected too low below the brow, or when the botox injected is more dilute (so more volume needs to be injected), and diffuses downward. SOmetimes there is just no predicting what will happen in a given patient based on the individual differences in anatomy. Hang in there! In the meantime, you can use eye drops to help counteract the droop...one such drop is Alphagan by the company Allergan. Normally it's for glaucoma, but if you use one drop twice a day during this time it may help to give your lid a temporary lift with no bad side effects. The doctor who injected your botox should know this and should be helping you with this--i.e., writing you a prescription. Good luck!
  • Reply